# SDR ASAA2014062508418

- Difficulty date: June 25, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,660 hours, 18,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED BS 328 - 344, LBL 46. ACFT GROUNDED.  R & R FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5400.
